Title

Middle Cerebral Artery Infarction after Sildenafil Use in an Elderly Man

Translated Titles

服用威而鋼發生中大腦動脈梗塞

DOI

10.6200/TCMJ.2005.2.7.11

Authors

周倩愉(Sin-Yu Chow);馮偉雄(Vai-Hong Fong)

Key Words

威而鋼 ; 中大腦動脈 ; 腦中風 ; sildenafil ; middle cerebral artery MCA ; stroke

PublicationName

北市醫學雜誌

Volume or Term/Year and Month of Publication

2卷7期(2005 / 07 / 01)

Page #

671 - 675

Content Language

英文

Chinese Abstract

威而鋼常見的副作用為頭痛、低血壓、鼻充血、臉潮紅、心房顫動和肺充血等。引發腦中風鮮少報導。本文報告一71歲男性病人在服用威而鋼2小時後發生左側中腦動脈梗塞,雖然在醫療團隊積極治療後仍遺留失語症及右側偏癱。因此醫師在開立威而鋼時除解釋已知的副作用外,對心血管高危險之病人及老年人更應充分告知腦中風的潛在危機,以避免不幸事故的發生。

English Abstract

Sildenafil has well-known adverse effects of headaches, hypotension, hyperemic nasal congestion, flushing, atrial fibrillation, and changes in pulmonary blood flow. Little is known about the risk of stroke. We report on a 71-year-old patient who suffered from left middle cerebral arterial (MCA) territory infarction 2 hours after taking sildenafil. The patient was left with motor aphasia and right hemiplegia when his condition had stabilized. We suggest that sildenafil should be prescribed with caution to patients who have higher risks of stroke.

Topic Category 醫藥衛生 > 醫藥衛生綜合